CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Eigenfunction behavior and adaptive finite element approximations of nonlinear eigenvalue problems in quantum physics 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 209-227
Authors:  Yang, Bin;  Zhou, Aihui
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Adaptive finite element approximation  complexity  convergence  nonlinear eigenvalue problem  non-polynomial behavior  unique continuation property  
UNIQUE CONTINUATION FOR STOCHASTIC PARABOLIC EQUATIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2008, 卷号: 21, 期号: 1-2, 页码: 81-93
Authors:  Zhang, Xu
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30